Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

What causes irregular periods after antibiotic usage for ovarian cysts?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 965 Questions
Question
Dear Doctor,

Trust you recall me. I had queried for my wife earlier. She is having a cyst in her left ovary (size as per last report 31 x 28 mm), CA 125 is 218 (as per last report).

You had advised : a) Doxycycline for 14 days (twice a day), b) Metronidazole for 5 days (thrice a day), c) Pantoprazole for 14 days (once a day) and at the end of the antibiotic course you had suggested a repeat sonography, CA 125 test to decide on further treatment (surgery ?).

However, just to let you know as of today she is on the 11th day of antibiotics with another 3 days to go. She has been having irregular periods (like blood clots) for the last 8 -10 days accompanied with mild pain at times. Today she has not reported till now.

Whilst I shall revert to you once her tests are done after her antibiotics course is over - thought would update you on this too.

Thanks
Posted Sun, 10 Aug 2014 in Pregnancy
 
 
Answered by Dr. Som Biswas 33 minutes later
Brief Answer:
Dear XXXXXXX

Detailed Answer:
Dear XXXXXXX

Thank you for the update.

Continue the antibiotics till the course is complete.

And yes do get the tests after that.

Regards,

Dr. Som MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor